# SDR UIEA200500023

- Difficulty date: March 17, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK AT SINGAPORE, DURING INSPECTION GOUGES WERE FOUND ON THE STATION 2460 BULKHEAD INNER T-CHORD TOP SURFACE AT LBL 30, AND WL 235.  BLENDED OUT THE DAMAGED AREA AND INSTALLED A REPAIR STRAP OF .0710 INCH THICK CLAD 2040-T3 MATERIAL.  (M)
